# SDR AALA2020071549013

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,744 hours, 33,264 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13043AA05
- Part serial: C13043032625
- Condition: Unserviceable
- Location: Zone 100
- Part time: 37,685 hours, 14,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED, [REPEAT ITEM] AUTOTHROTTLE OFF ECAM AT CRUISE, AUTOTHROTTLE RE-ENGAGED WITH A/P 2  PER QRH (QUICK REFERENCE HANDBOOK) PROCEDURE.  REMOVED AND REPLACED FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) 2, PER AMM 22-83-34, OPERATIONAL CHECK GOOD.  CLEARED MEL.
